Adderall Side Effects On Skin

Posted on Sep 14 2013 - 7:53am by Emma

Adderall Side Effects On SkinNarcolepsy and attention disorder hyperactivity disorder (ADHD) are treated by a medication known as adderall. Using adderall has several side-effects like, depression, sleeplessness, anxiety, decreased appetite, headache, high blood pressure, dry mouth, etc. The advantages it has like, improving concentration and boosting performance levels makes it popular.

Skin problem as a side effect of adderall

Adderall may cause some skin problems as a side effect. Some of which are discussed below:

• Adderall causes hormonal imbalance in the body which in turn may cause skin problems like acne.

• Sleeplessness which is a possible side effect of adderall may affect the hormonal balance of the body. Disturbance in the hormonal balance may lead to skin problems.

• Adderall causes stress which may cause some hormonal imbalance leading to skin problems. Hence, it is necessary to de-stress. Aromatherapy massages, breathing exercises and mediation can be of great help.

• Adderall has dehydrating effect. It causes dry mouth as a side effect. Drink plenty of water to minimize the dehydrating effect of adderall which may affect the skin.

• It can also lead to skin diseases like, Stevens Johnson syndrome and toxic epidermal necrolysis. It is generally caused due to allergy to a medicine. Red rashes appear on the skin which may develop into blisters. Toxic epidermal necrolysis has early symptoms similar to Stevens Johnson syndrome where layer of skin peels away. Urticaria which is characterized by red itchy rashes can also be caused as an allergic reaction to adderall.

• Rash and acne may also occur as a side effect of using adderall.

• Perspiration increases as a result of intake of adderall. Increased sweating can lead to skin problems.

• Adderall decreases the appetite of an individual. Hence, the person taking adderall may feel like avoiding healthy food which may cause skin problems. Eating healthy food is very important.

If you suffer from serious side-effects then you should consult your doctor without making any delay. If the medicine is not suiting you then you should change it.

You should also follow a healthy lifestyle, eat healthy food and do physical exercises to lead a healthy life.